# SDR CALA2023060901790

- Difficulty date: June 3, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST REPLACE SKIN FWD CARGO DOOR REMOVED & REPLACED SKIN ON FWD CARGO DOOR IAW B737-700 SRM 51-40 -02-0G-0 PAR. 4 & PAR. 7 & SRM 52-30-01-0I-1. REF: LP NO. 4769870 W/O 3501813-8000-0022 SFR NO. 1032656 (WORK ACCOMPLISHED BY V939693 & AAR QC A-76 V920285)
